# SDR DL73E970834

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803504
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520 HAS DAMAGE ON THE FLOORBEAM, 1.5 CRACK ON BOTH THE LEFT INBD AND RT INBD SEAT TRACK LOCATION.  BOTH THE CRACKS ARE IN THE RADIUS AND EXTEND INBD AND OUTBD.  THIS IS A GROUP 3 A/C PER S/B 737-53-1120, REV 1.  INSPECT FOR CRACKS, REPAIR SIMILAR TO S/B 737-53-1120, REV 1.
